MAUDE Adverse Event Report: EXACTECH, INC. MONO REV STEM STD 22X245; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. MONO REV STEM STD 22X245; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 01-010-22-4245
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an original competitors total hip replacement.The patient had revision surgery on (b)(6) 2024 for metal-on-metal implant revision to poly and possible loose implants.In the first revision surgery on (b)(6) 2024 the original competitors femoral stem presented to be loose and unstable.The implant was removed and replaced with an exactech 22mmx245mm monobloc hip stem and 40mm +0mm head and a competitors poly liner in the original cup.It was noted in the revision surgery that the patient had thin proximal femoral cortices.Postoperatively the patient presented back to the surgeon's office with a hairline femur fracture to which the patient was made non-weight bearing.The patient presented back with a displaced femoral hip fracture that required revision surgery to orif.The second revision hip surgery for femoral fracture was scheduled for (b)(6) 2024.The patient was revised to a 22mmx295mm monobloc hip stem and 40mm +0mm head along with a later femoral hip different competitors fracture plate, screw, and cables.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: pending investigation.D10: 7232356 170-40-00 - biolox delta femoral 40mm od, +0mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h4, h6 mdr section codes updated/corrected: a, b, c, d, e, g the reason for the revision reported was likely due to a periprosthetic bone fracture.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition and/or surgical techniques.However, this cannot be confirmed because the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
MONO REV STEM STD 22X245
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19177729
Report Number1038671-2024-00968
Device Sequence Number20683415
Product Code LZO
UDI-Device Identifier10885862282163
UDI-Public10885862282163
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K150066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Catalogue Number01-010-22-4245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale